# SDR SWAA2023050530376

- Difficulty date: April 21, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 56,504 hours, 33,883 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK RIGHT HAND LOWER ATTACH ANGLE IS CRACKED AT STA 663; RBL 48; W/L 168.54<[01] STARTED REMOVEING STA 663 CENTER TANK RIGHT HAND LOWER ATTACH ANGLE IAW SRM 51-40-02-0G-0 SRM 57-10-10-2R-5 FIG 202;[02] VERIFIED ITEM 1 OF STEPS 1 AND 2;[03] COMPLETED REMOVEING STA 663 CENTER TANK RIGHT HAND LOWER ATTACH ANGLE IAW SRM 51-40-02-0G-0 SRM 57-10-10-2R-5 FIG 202;[04] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 16. NO DEFECTS NOTED. TOOL#31823; DUE 03JAN24;[05] VERIFIED RECEIVED -1 REPLACEMENT ANGLES FROM BACK SHOP P/N 44731-1000-0009 P/N 44731-1000-0001 VERIFIED RECEIVED -2 SPLICE ANGLE FROM BACK SHOP P/N 44731-1000-0010;[06] VERIFIED ACTION 5;[07] STARTED FABRICATING -1 AND -2 REPAIR PARTS IAW SRM 57-10-10-2R-5 FIG 202;[08] VERIFIED ACTION ITEM 7;[09] COMPLETED FRABRICATING OF -1 AND -2 REPAIR PARTS IAW SRM 51-40-02-0G-0 AND SRM 57-10-10-2R-5;[10] VERIFIED STEP9  OK TO TREAT AND PRIME;[11] TREATED REPAIR PARTS IAW AMM 51-21-41-370-803 PRIMED REPAIR PARTS IAW AMM 51-21-72-370-804;[12] VERIFIED STEP 11 AUDIT CW;[13] OK TO INSTALL -1 AND -2 REPAIR PARTS;[14] INSTALLED ALL FASTENERS COMMON TO WEB AND -1 AND -2 REPAIR PARTS IAW SRM 57-10-10-2R-5 AND DWG 111A1000 REV:-;[15] VERIFIED STEP 14;[16] COMPLETED INSTALLATION OF FASTENERS COMMON TO FEUL TANK IAW SRM 57-10-10-2R-5 AND BOEING DWG 111A1000;[17] VERIFIED ACTION ITEM 16;[18] OK TO INSTALL GIVEN IN STEPS 3; 4; 7 AND 8;[19] VERIFIED JOB COMPLETE; AUDIT C/W
